MathSciNet Relay Station
MathSciNet bibliographic data
MR702310 (85b:54054) 54F45
Sternfeld, Y. On the dimensions of projections of compact subsets of ${\bf R}\sp{m}$. Proc. Amer. Math. Soc. 88 (1983), no. 4, 735–742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement